# SDR AALA20180303008

- Difficulty date: March 2, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 10,903 hours, 3,066 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13208BA00
- Part serial: C13208005552
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUR TO MULTIPLE EICAS ISSUES.  EMERGENCY DECLARED AND  LANDED OVERWEIGHT.  MAINTENANCE RAN SEVERAL TESTS AND DID NOT FIND AN ISSUE.  AIRCRAFT WAS CLEARED FOR SERVICE.  THE NR 1 FMGC FAILED DURING CRUISE.  TROUBLESHOT AND FOUND THE NR 1 FMGC FAULTY. REPLACED THE COMPUTER & OPS NORMAL IAW AMM. AIRCRAFT WAS GROUNDED.
